Lake-Effect Snow, Northern Erie
- When
- December 31, 2:00 PM EST to 11:59 PM EST
- Where
- Northern Erie forecast zone
- Property damage
- $20,000
- Reported by
- Social Media
- Coordinates
- 42.758, -78.780 (the zone’s center; the record gives no point)
Weak, multiband lake effect snows developed on the 30th over the western southern tier. During the day on the 31st, the snows lifted north across northern Erie and Genesee counties.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BUF wrote it up.
Weak, multiband lake effect snows developed on the 30th over the western southern tier. During the day on the 31st, the snows lifted north across northern Erie and Genesee counties. The snow continued through the overnight hours before ending before daybreak on the first of January. Snowfall totals of eight to twelve inches were reported.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before the first event at Dec 31, 1:40 PM EST, 20 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
140 PM EST WED DEC 31 2014
.SYNOPSIS...
A BRISK WESTERLY TO SOUTHWESTERLY FLOW OF VERY COLD AIR WILL PRODUCE
AREAS OF LAKE EFFECT SNOW EAST AND NORTHEAST OF THE LAKES THROUGH
FRIDAY...ALONG WITH WIND CHILLS AVERAGING IN THE SINGLE DIGITS.
&&
.NEAR TERM /THROUGH THURSDAY/...
A LONG WAVE TROUGH OF LOW PRESSURE WILL REMAIN ACROSS EASTERN CANADA
AND THE NORTHEAST THROUGH THE NEXT 24 HOURS OR SO. EMBEDDED WITHIN
THIS TROUGH...WATER VAPOR IMAGERY THIS EARLY AFTERNOON DISPLAYS A
SHORTWAVE DIVING SOUTHEASTWARD ACROSS THE WESTERN GREAT LAKES. AHEAD
OF THIS FEATURE COLD -16C OR SO AIR WILL REMAIN ACROSS THE EASTERN
GREAT LAKES. BOUNDARY LAYER FLOW WILL BACK A LITTLE IN RESPONSE TO
THIS SHORTWAVE NEARING US TONIGHT.
REGIONAL RADARS ARE ALREADY DISPLAYING THIS BACKING FLOW WITH A BAND
OF LAKE EFFECT SNOW NOW CONSOLIDATING OFF LAKE ERIE...AND ADVANCING
NORTHWARD ACROSS FAR WNY. EAST OF LAKE ONTARIO RADARS DISPLAY A BAND
OF SNOW LIFTING NORTHWARD ALONG THE EASTERN SHORELINE OF LAKE
ONTARIO...WITH SOME WEAK WEAKENING TO THE BAND AS WIND SHEAR HAS
INCREASED A BIT.
FOR THIS TIME PERIOD LAKE EFFECT SNOW WILL DOMINATE...WITH AREAS
OUTSIDE THE BANDS LIKELY JUST SEEING SOME PASSING CLOUDS. IT WILL
REMAIN VERY COLD FOR ALL AREAS WITH OVERNIGHT LOWS IN THE
TEENS...WHICH COUPLED WITH THE BRISK SW WINDS WILL BRING SINGLE
DIGIT WIND CHILLS EITHER SIDE OF ZERO. HIGHS TOMORROW WILL RECOVER
INTO THE MID AND UPPER 20S...A LITTLE WARMER THAN TODAY THANKS TO
WARMER -10C TO -12C AIR ARRIVING BEHIND THE WESTERN SHORTWAVE THAT
WILL CROSS US LATE TONIGHT.
FOR THE LAKE EFFECT SNOW...
OFF LAKE ERIE...A BACKING FLOW TO ABOUT 230/240 DEGREES WILL DRIVE A
LAKE EFFECT SNOW BAND...CURRENTLY OVER SKI COUNTRY AND THE
SOUTHTOWNS TOWARDS BUFFALO BY LATE THIS AFTERNOON. LAKE PARAMETERS
ARE DECENT WITH LAKE INDUCED EQUILIBRIUM LEVELS CLIMBING TO JUST SHY
OF 10K FEET AND A GOOD AMOUNT OF MOISTURE THROUGH THE SNOW DENDRITIC
GROWTH ZONE. GOOD BAND CONVERGENCE ALONG THE SOUTHWEST FLOW ALONG
THE LONG AXIS OF THE LAKE SHOULD BRING A HEALTHY BAND OF LAKE EFFECT
SNOW ACROSS NORTHERN NIAGARA FRONTIER. THE WIND FLOW WILL WAVER SOME
THROUGH THE NIGHT WITH THE PASSING OF THE SHORTWAVE AND THIS WILL
ALLOW FOR THE LAKE EFFECT SNOW BAND TO OSCILLATE THROUGH THE NIGHT.
THIS OSCILLATION WILL LIKELY HOLD SNOW TOTALS FOR THE VAST MAJORITY
OF THE REGION TO 4 TO 8 INCHES TONIGHT. SEVERAL SOUTHTOWNS OF
BUFFALO MAY ECLIPSE THIS 8 INCH TOTAL OVERNIGHT.
THE SOUTHWEST WINDS WILL DRIVE THE BAND INLAND TO ABOUT EASTERN
GENESEE/WYOMING COUNTY. DRIER AIR WITHIN THIS COLD AIRMASS MAY LIMIT
THE FAR INLAND GENESEE VALLEY EXTENT WITH JUST LIGHT SNOW SHOWERS
FALLING ACROSS PORTIONS OF MONROE AND LIVINGSTON COUNTY. HERE A FEW
LOCATIONS MAY RECEIVE AN INCH OR TWO OF SNOW WHERE BANDS OF LAKE
SNOW LAST LONGEST.
BY TOMORROW MORNING THE BAND OF LAKE EFFECT SNOW WILL BEGIN TO
WEAKEN THROUGH THE DAYLIGHT HOURS AS WARMER AIR LOWERS INVERSION
HEIGHTS TO AROUND 5K FEET BEHIND THE PASSAGE OF A MID LEVEL
SHORTWAVE. SEVERAL ADDITIONAL INCHES OF SNOW ARE LIKELY THROUGH THE
DAYTIME TOMORROW.
OFF LAKE ONTARIO...THE BACKING FLOW HAS NOW BROUGHT THE BAND OF LAKE
EFFECT SNOW NORTHWARD...TO NOW THE TUG HILL REGION AND POINTS
NORTHWARD. THE LAKE SNOWS BECOME MUCH WEAKER INTO LEWIS COUNTY THIS
AFTERNOON THANKS TO A SOMEWHAT LIGHTER WESTERLY FLOW. THE RAPID
NORTHWARD MOVEMENT TO THE SNOWBAND WITHIN AN INCREASED WIND SHEAR
ENVIRONMENT WILL WEAKEN THE SNOWBAND SOME THIS AFTERNOON...WITH THE
BAND OF SNOW DIMINISHING ACROSS THE NORTH COUNTRY LATE THIS
AFTERNOON.
FOR TONIGHT A SOUTHWEST FLOW...WITH SOME INDICATIONS OF AN UPSTREAM
CONNECTION TO LAKE ERIE WILL AGAIN DEVELOP A SINGLE BAND OF LAKE
EFFECT SNOW ORIENTED TOWARDS JEFFERSON COUNTY. LIKE OFF LAKE
ERIE...WINDS WILL OSCILLATE SOME THROUGH THE NIGHT WITH THE PASSAGE
OF THE UPPER LEVEL SHORTWAVE LATE TONIGHT. LAKE PARAMETERS ARE GOOD
WITH LAKE INDUCED EQUILIBRIUM LEVELS CLIMBING TO JUST ABOVE 10K FEET
AND A GOOD AMOUNT OF MOISTURE THROUGH THE SNOW DENDRITIC GROWTH
ZONE. A STILL GOOD FETCH OVER LAKE ONTARIO AND GOOD CONVERGENCE
SHOULD BRING GREATER OVERNIGHT SNOW TOTALS OFF LAKE ONTARIO THAN OFF
LAKE ERIE. HERE UPWARDS TO A FOOT OF FRESH SNOW IS LIKELY...WITH THE
GREATEST AMOUNT FOUND JUST TO THE SOUTH OF WATERTOWN AND ACROSS THE
NORTHERN FACE OF THE TUG HILL. WITH THE OSCILLATING NATURE TO THE
SNOW BAND...WE WILL HAVE TO WATCH OSWEGO COUNTY AS THE BAND MAY JUST
SAG ENOUGH SOUTHWARD TO BRING SEVERAL INCHES OF SNOW IN A SHORT
PERIOD OF TIME NEAR THE FAR NE CORNER OF THE COUNTY. A LAKE EFFECT
SNOW ADVISORY MAY BE NEEDED HERE OVERNIGHT.
TOMORROW WINDS WILL REMAIN SOUTHWEST THROUGH A GOOD PORTION OF THE
DAY WITH A BAND OF LAKE EFFECT SNOW CONTINUING ACROSS THE NORTH
COUNTRY. THIS SOUTHWEST FLOW WILL LIMIT THE AMOUNT OF SNOW TOMORROW
FOR OSWEGO COUNTY...WITH THE BAND LIKELY NOT REACHING OSWEGO TILL
MUCH LATER IN THE DAY/EVENING AS WINDS VEER BEHIND THE DEPARTED
POTENT SHORTWAVE.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
THE ACTIVE WEATHER WILL CONTINUE THROUGH THE END OF THE WORK WEEK AS
THE GREAT LAKES WILL REMAIN EMBEDDED WITHIN DEEP CYCLONIC FLOW
ANCHORED BY A POLAR LOW CENTERED OVER NORTHERN QUEBEC. WITH THE JET
STREAM LOCATED ALONG OR JUST SOUTH OF THE LOWER GREAT
LAKES...TEMPERATURES WILL ALSO REMAIN BELOW AVERAGE. THE CONSEQUENCE
OF THIS DEEP CYCLONIC FLOW AND CONTINUED COLD WILL BE THE
PERSISTENCE OF LAKE EFFECT SNOWS OFF OF BOTH LAKES ERIE AND ONTARIO.
THE FOCUS OF THE LAKE EFFECT SNOWS WILL GRADUALLY SHIFT SOUTH FROM
THE BUFFALO/WATERTOWN AXIS THURSDAY AND THURSDAY NIGHT BACK TO THE
TUG HILL PLATEAU AND THE SOUTHTOWNS/WESTERN SOUTHERN TIER FRIDAY AS
FLOW VEERS WESTERLY IN THE WAKE OF THE PASSAGE OF A POTENT SHORTWAVE
THURSDAY NIGHT. INCREASING MOISTURE/SYNOPTIC LIFT ASSOCIATED WITH
THIS FEATURE SHOULD REINVIGORATE THE LAKE BANDS AS THEY DROP SOUTH
THURSDAY NIGHT AND FRIDAY. GIVEN THESE FACTORS...A LAKE EFFECT SNOW
WATCH HAS BEEN HOISTED FOR OSWEGO AS WELL AS CHAUTAUQUA/CATTARAUGUS
COUNTIES.
LAKE EFFECT BANDS WILL CONTINUE TO SAG SOUTHWARDS AND WEAKEN FRIDAY
AFTERNOON INTO FRIDAY NIGHT AS FLOW CONTINUES TO VEER AROUND TO THE NORTH
IN RESPONSE TO THE PASSAGE OF A ROBUST SOUTHERN STREAM SHORTWAVE TO
OUR SOUTH AND SURFACE HIGH PRESSURE THAT WILL BE BUILDING IN FROM
THE WEST. AS THESE WEAKENING BANDS ARE SHOVED ONTO THE SOUTHERN
SHORE OF LAKE ONTARIO FRIDAY EVENING...THERE IS A POTENTIAL THAT WE
COULD SEE LOW-END ADVISORY ACCUMULATIONS OF SEVERAL INCHES NEAR
THE LAKE SHORE BEFORE THE BANDS FALL APART COMPLETELY LATER FRIDAY
NIGHT AS SURFACE HIGH PRESSURE MOVES OVERHEAD...HOWEVER THERE IS
SOME UNCERTAINTY AS THE MAGNITUDE OF ANY ACCUMULATIONS WILL DEPEND
ON THE STRENGTH OF THE BAND FRIDAY AFTERNOON. ACCUMULATING SNOWS
NEAR THE LAKE ONTARIO SHORE AND IN THE SOUTHERN TIER WILL GAVE WAY
TO SCATTERED FLURRIES ACROSS A WIDER AREA SOUTH OF THE LAKES FROM
LATE FRIDAY EVENING ONWARDS AS NORTHERLY FLOW ADVECTS THE REMNANTS
SOUTHWARDS.
TEMPERATURES WILL START TO CLIMB OUT OF THE MID-WEEK MINIMUMS AS THE
CORE OF THE ARCTIC AIR SLIDES OFF TO THE NORTHEAST THURSDAY INTO
FRIDAY. THAT SAID...WESTERN AND NORTH CENTRAL NEW YORK WILL REMAIN
ON THE COLD SIDE OF THE UPPER LEVEL JET AND AS SUCH TEMPERATURES
WILL REMAIN NEAR OR SLIGHTLY BELOW AVERAGE WITH HIGHS IN THE MID TO
UPPER 20S THURSDAY WITH READINGS MODERATING SLIGHTLY INTO THE UPPER
20S TO AROUND THE 30 DEGREE MARK FRIDAY. LOWS WILL RUN IN THE LOW TO
MID 20S THROUGH THE PERIOD FOR MOST AREAS AS THE ABUNDANT CLOUD
COVER WILL SERVE TO DAMPEN DIURNAL SWINGS CONSIDERABLY. THE ONE
EXCEPTION WILL BE ACROSS JEFFERSON/LEWIS COUNTIES FRIDAY NIGHT WHERE
READINGS MAY DROP AS LOW AS THE LOW TEENS OWING TO THE INCREASINGLY
NORTHERN COMPONENT TO THE LOW LEVEL WINDS...WHICH SHOULD AID IN AT
LEAST PARTIALLY CLEARING OUT THE SKIES AND ALLOWING TEMPERATURES TO
DROP.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
THE PRIMARY FOCUS FOR THE WEEKEND AND INTO EARLY NEXT WEEK WILL
CONTINUE TO REVOLVE AROUND THE EVOLUTION OF THE CUT OFF SOUTHWEST
CONUS PV ANOMALY AND ASSOCIATED PRECIPITATION CHANCES. BULK OF THE
MEDIUM RANGE MODELS/ENSEMBLES STILL KEEPS MORE OF A BLOCKED PATTERN
IN PLACE THROUGH FRIDAY NIGHT. THIS SHOULD ALLOW FOR A CONTINUED
WEAK LAKE SNOW POTENTIAL EAST OF LAKE ONTARIO.
FORECAST CONFIDENCE STILL REMAINS LOW GOING FORWARD DURING THE
WEEKEND TIME FRAME WITH THE LATEST 12Z SUITE OF GUIDANCE NOW
DEPICTING A MORE SUBSTANTIAL NORTHERN STREAM TROUGH ACROSS NORTH
CENTRAL CONUS ALLOWING FOR PHASING OR PARTIAL PHASING OF SOUTHWEST
CONUS PV ANOMALY...AND A FURTHER NORTH SOLUTION. MUCH OF THIS LOWER
CONFIDENCE CONTINUES TO STEM FROM A HIGH DEGREE OF UNCERTAINTY OF
HOW THE NORTHERN STREAM WILL MATERIALIZE...WITH ORIGINS OF THE
NORTHERN STREAM WAVE RESPONSIBLE FOR BETTER PHASING DEPICTED BY 12Z
MODEL GUIDANCE STILL SOUTH OF ALEUTIAN ISLANDS. THUS...REALLY CANNOT
MAKE SUBSTANTIAL CHANGES TO MID RANGE PRECIPITATION PROBABILITIES
DURING THE WEEKEND PERIOD WITH A POTENTIAL OF A LEAD WARM AIR
ADVECTION/MOISTURE SURGE INTO THE OHIO VALLEY/EASTERN GREAT LAKES
SOME TIME SATURDAY NIGHT/SUNDAY. WITH ALL THE UNCERTAINTIES IN
NORTHWEST FLOW/PHASING...IT REMAINS TOO EARLY TO TRY AND RESOLVE ANY
PRECIPITATION TYPE TRENDS...ALTHOUGH POTENTIAL WOULD EXIST FOR
WINTRY MIX (POSSIBLY SIGNIFICANT) WITH THIS WARM ADVECTION SURGE IF
IT DOES MATERIALIZE DURING THE WEEKEND...AND CERTAINLY A SYSTEM THAT
WILL NEED WATCHING GOING FORWARD THIS WEEK.
BEYOND THE WEEKEND...THERE DOES SEEMS TO BE FAIRLY GOOD MODEL
AGREEMENT IN A STRONGER WEST-NORTHWEST FLOW DEVELOPING ON THE
BACKSIDE OF THE DEEPENING SURFACE LOW ALONG WITH STRONG COLD AIR
ADVECTION DROPPING 850 MB TEMPERATURES TO -20C BY MONDAY AFTERNOON.
THIS WILL ALLOW FOR THE POTENTIAL FOR LAKE SNOWS TO DEVELOP. ONLY
QUESTION THAT REMAINS WILL BE HOW MUCH SYNOPTIC MOISTURE WILL BE
AVAILABLE EARLY NEXT WEEK...BUT THE RISK FOR SIGNIFICANT LAKE SNOWS
IS CERTAINLY A POSSIBILITY.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
AT 18Z BANDS OF LAKE EFFECT SNOW CONTINUE OFF BOTH LAKES ERIE AND
ONTARIO WITH LIFR OR LOWER FLIGHT CONDITIONS FOUND WITHIN EACH BAND.
OFF LAKE ERIE THE BAND OF SNOW WILL IMPACT LARGELY THE KBUF AND KIAG
AIRFIELDS. EXPECT THE BAND OF SNOW TO REACH NEAR BUFFALO BETWEEN 20
AND 22Z...AND NEAR KIAG BETWEEN 22 AND 00Z. THE BANDS OF SNOW WILL
OSCILLATE THROUGH THE OVERNIGHT WITH THE PASSAGE OF AN UPPER LEVEL
SHORTWAVE AND THROUGH IFR/LIFR VSBYS AND LOWER CIGS WILL BE
FORECASTED FOR MUCH OF THE TIME WE DO EXPECT THERE TO BE BRIEF
PERIODS OF MVFR OR EVEN VFR FLIGHT CONDITIONS AT THESE AIRPORTS
THROUGH THE NEXT 24 HOURS.
OFF LAKE ONTARIO A BAND OF LAKE EFFECT SNOW WILL IMPACT THE KART
AIRFIELD THROUGH THE COURSE OF THE 18Z TAF CYCLE. EXPECT A BRIEF
PERIOD OF IFR OR LOWER VSBYS THIS AFTERNOON. TONIGHT AS SOUTHWEST
WINDS ALIGN EXPECT ADDITIONAL POOR FLIGHT CONDITIONS ACROSS THE
NORTH COUNTRY INCLUDING THE KART AIRFIELD AS A SINGULAR BAND OF
HEAVY LAKE EFFECT SNOW FALLS.
OUTSIDE OF THE MAIN LAKE EFFECT AREAS...CONDITIONS SHOULD BE
PRIMARILY VFR WITH JUST A CHANCE OF MVFR IN SCATTERED LIGHT SNOW
SHOWERS.
OUTLOOK...
THURSDAY NIGHT THROUGH FRIDAY...IFR IN LAKE EFFECT SNOW EAST/NORTHEAST
OF THE LAKES...WITH MVFR/VFR ELSEWHERE.
SATURDAY AND SUNDAY...VFR/MVFR WITH SOME MIXED PRECIPITATION LIKELY.
MONDAY...MVFR/VFR WITH A CHANCE OF SNOW SHOWERS ACROSS THE REGION.
&&
.MARINE...
BRISK ADVISORY-LEVEL WESTERLIES WILL BACK A LITTLE MORE
SOUTHWESTERLY THIS AFTERNOON AND EVENING WHILE ALSO INCREASING
TO GALE FORCE ON LAKES ERIE AND ONTARIO AS THE PRESSURE GRADIENT
TIGHTENS IN ADVANCE OF A SURFACE TROUGH DROPPING SOUTHEASTWARD
ACROSS ONTARIO PROVINCE. THE GALES WILL THEN PERSIST THROUGH MUCH
OF THURSDAY...BEFORE DIMINISHING THURSDAY NIGHT AND FRIDAY AS THE
SURFACE TROUGH DROPS ACROSS THE LOWER LAKES.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...LAKE EFFECT SNOW WARNING UNTIL 1 AM EST FRIDAY FOR NYZ007-008.
LAKE EFFECT SNOW WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY
EVENING FOR NYZ006.
LAKE EFFECT SNOW WARNING UNTIL 7 PM EST THIS EVENING FOR
NYZ006.
LAKE EFFECT SNOW WARNING UNTIL 10 AM EST FRIDAY FOR NYZ010>012-
085.
LAKE EFFECT SNOW WATCH FROM THURSDAY EVENING THROUGH LATE
FRIDAY NIGHT FOR NYZ019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EST THURSDAY FOR LEZ020.
GALE WARNING FROM 5 PM THIS AFTERNOON TO 10 PM EST
THURSDAY FOR LEZ040-041.
SMALL CRAFT ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR
LEZ040-041.
SMALL CRAFT ADVISORY UNTIL 10 PM EST THURSDAY FOR
LOZ030.
GALE WARNING FROM 5 PM THIS AFTERNOON TO 1 AM EST FRIDAY
FOR LOZ043>045-063>065.
GALE WARNING FROM 5 PM THIS AFTERNOON TO 10 PM EST
THURSDAY FOR LOZ042-062.
SMALL CRAFT ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR
LOZ042>045.
&&
SYNOPSIS...THOMAS
NEAR TERM...THOMAS
SHORT TERM...WOOD
LONG TERM...TMA
AVIATION...THOMAS
MARINE...JJRHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 420 AM EST WED DEC 31 2014 NYZ010>012-085-010930- NORTHERN ERIE-GENESEE-WYOMING-SOUTHERN ERIE- 420 AM EST WED DEC 31 2014 ...LAKE EFFECT SNOW WARNING IN EFFECT FROM NOON TODAY TO 10 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ019-020-010930- CHAUTAUQUA-CATTARAUGUS- 420 AM EST WED DEC 31 2014 ...LAKE EFFECT SNOW WATCH IN EFFECT FROM THURSDAY EVENING THROUGH LATE FRIDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ013-014-021-010930- LIVINGSTON-ONTARIO-ALLEGANY- 420 AM EST WED DEC 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001>005-010930- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA- 420 AM EST WED DEC 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A BAND OF LAKE EFFECT SNOW IS EXPECTED TO DROP ACROSS THE REGION FRIDAY...AND COULD PRODUCE SOME ADVISORY WORTHY ACCUMULATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ006-010930- OSWEGO- 420 AM EST WED DEC 31 2014 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... ...LAKE EFFECT SNOW WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ007-008-010930- JEFFERSON-LEWIS- 420 AM EST WED DEC 31 2014 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 1 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ040-041-LOZ042-062-010930- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 420 AM EST WED DEC 31 2014 ...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 PM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ043>045-063>065-010930- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 420 AM EST WED DEC 31 2014 ...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-LOZ030-SLZ022-024-010930- UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 420 AM EST WED DEC 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF JJR/WOOD
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1136 AM EST WED DEC 31 2014
NYZ019-020-085-311800-
CATTARAUGUS NY-CHAUTAUQUA NY-ERIE NY-
1136 AM EST WED DEC 31 2014
...LAKE EFFECT SNOW WILL CONTINUE TO IMPACT THE AREA...
* AT 1124 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LAKE EFFECT SNOW BAND CAPABLE OF PRODUCING SNOWFALL RATES OF
ONE TO TWO INCHES PER HOUR...AND VISIBILITY OF A QUARTER OF A MILE OR
LESS. THIS LAKE EFFECT SNOW BAND WAS LOCATED FROM WESTFIELD TO NEAR
DAYTON AND WILL SHIFT NORTH THROUGH 1 PM. ADDITIONAL SCATTERED HEAVY SNOW
SHOWERS WAS LOCATED NEAR DUNKIRK AND ANGOLA.
* SOME LOCATIONS AFFECTED BY THE LAKE EFFECT SNOW BAND INCLUDE...
FREDONIA AND SUNY FREDONIA...
SILVER CREEK...
LAKE ERIE BEACH...
ANGOLA AND ANGOLA ON THE LAKE...
LEON AND DERBY...
GOWANDA AND COLLINS...
OTTO AND NORTH BOSTON...
EAST OTTO...
DUNKIRK...
THIS INCLUDES THE NEW YORK THRUWAY BETWEEN EXITS 58 AND 61.
THIS INCLUDES INTERSTATE 86 BETWEEN EXITS 4 AND 21.
DRIVING WITHIN THIS SNOW BAND WILL BE DIFFICULT AT TIMES WITH SNOW
COVERED AND SLIPPERY ROADWAYS. IF TRAVELING ACROSS THE AREA SLOW DOWN
AND BE PREPARED FOR RAPIDLY CHANGING ROAD AND WEATHER CONDITIONS.
LAT...LON 4227 7976 4242 7946 4250 7935 4256 7916
4269 7906 4270 7846 4214 7850 4211 7977SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1154 AM EST WED DEC 31 2014
NYZ006>008-311800-
JEFFERSON NY-LEWIS NY-OSWEGO NY-
1154 AM EST WED DEC 31 2014
...LAKE EFFECT SNOW WILL CONTINUE TO IMPACT THE AREA...
* AT 1145 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LAKE EFFECT SNOW BAND CAPABLE OF PRODUCING SNOWFALL RATES OF 2 TO 3
INCHES PER HOUR...AND VISIBILITY NEAR ZERO AT TIMES. THIS LAKE
EFFECT SNOW BAND WAS LOCATED FROM PULASKI TO REDFIELD TO HIGHMARKET.
THIS LAKE BAND WILL CONTINUE TO SHIFT NORTH THROUGH 1 PM.
* SOME LOCATIONS AFFECTED BY THE LAKE EFFECT SNOW BAND INCLUDE...
ADAMS...
ADAMS CENTER...
SALMON RIVER RESERVOIR...
REDFIELD AND BARNES CORNERS...
HIGHMARKET...
SANDY CREEK...
MANNSVILLE...
THIS INCLUDES INTERSTATE 81 BETWEEN EXITS 33 AND 43.
DRIVING WITHIN THIS SNOW BAND WILL BE DIFFICULT AT TIMES WITH SNOW
COVERED AND SLIPPERY ROADWAYS. IF TRAVELING ACROSS THE AREA SLOW DOWN
AND BE PREPARED FOR RAPIDLY CHANGING ROAD AND WEATHER CONDITIONS.
LAT...LON 4342 7552 4348 7580 4339 7585 4343 7660
4353 7642 4354 7623 4368 7621 4380 7624
4392 7637 4388 7642 4389 7645 4390 7645
4392 7642 4392 7636 4387 7629 4390 7620
4387 7621 4391 7613 4386 7513 4362 7510SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1251 PM EST WED DEC 31 2014
NYZ006>008-311845-
JEFFERSON NY-LEWIS NY-OSWEGO NY-
1251 PM EST WED DEC 31 2014
...LAKE EFFECT SNOW WILL CONTINUE TO IMPACT THE AREA...
* AT 1238 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LAKE EFFECT SNOW BAND CAPABLE OF PRODUCING SNOWFALL RATES OF 2 TO 3
INCHES PER HOUR...AND VISIBILITY NEAR ZERO AT TIMES. THIS LAKE
EFFECT SNOW BAND WAS LOCATED FROM ADAMS AND SANDY CREEK TO NORTH
OSCEOLA. THIS SNOW BAND WILL CONTINUE MOVING NORTH THROUGH 2 PM...HOWEVER
IS EXPECTED TO SLIDE BACK SOUTH WITHIN THE NEXT HOUR OR TWO.
* SOME LOCATIONS AFFECTED BY THE LAKE EFFECT SNOW BAND INCLUDE...
ADAMS...
ADAMS CENTER...
SALMON RIVER RESERVOIR
WATERTOWN...
REDFIELD...
BARNES CORNERS...
THIS INCLUDES INTERSTATE 81 BETWEEN EXITS 35 AND 47.
DRIVING WITHIN THIS SNOW BAND WILL BE DIFFICULT AT TIMES WITH SNOW
COVERED AND SLIPPERY ROADWAYS. IF TRAVELING ACROSS THE AREA SLOW DOWN
AND BE PREPARED FOR RAPIDLY CHANGING ROAD AND WEATHER CONDITIONS.
LAT...LON 4342 7552 4348 7580 4345 7582 4350 7647
4354 7624 4358 7621 4380 7624 4391 7637
4388 7645 4390 7645 4393 7637 4387 7630
4390 7614 4398 7622 4396 7629 4404 7631
4401 7619 4400 7516 4361 7510SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1254 PM EST WED DEC 31 2014
NYZ019-020-085-311900-
CATTARAUGUS NY-CHAUTAUQUA NY-ERIE NY-
1254 PM EST WED DEC 31 2014
...LAKE EFFECT SNOW WILL CONTINUE TO IMPACT THE AREA...
* AT 1249 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LAKE EFFECT SNOW BAND CAPABLE OF PRODUCING SNOWFALL RATES OF 2 TO 3
INCHES PER HOUR...AND VISIBILITY NEAR ZERO AT TIMES. THIS LAKE
EFFECT SNOW BAND WAS LOCATED FROM LAKE ERIE BEACH TO BOSTON. THIS LAKE
SNOW BAND WILL LIFT NORTH A BIT THROUGH 2 PM...HOWEVER WILL SLIDE SOUTH
OVER THE NEXT HOUR OR TWO.
* SOME LOCATIONS AFFECTED BY THE LAKE EFFECT SNOW BAND INCLUDE...
GOWANDA...
DERBY AND NORTH COLLINS...
LAKE VIEW...
EDEN AND LANGFORD...
EAST OTTO...
HAMBURG...
NORTH BOSTON AND CONCORD...
BOSTON AND SPRINGVILLE...
ORCHARD PARK AND COLDEN...
WEST FALLS...
MACHIAS...
THIS INCLUDES THE NEW YORK THRUWAY BETWEEN EXITS 57 AND 59.
DRIVING WITHIN THIS SNOW BAND WILL BE DIFFICULT AT TIMES WITH SNOW
COVERED AND SLIPPERY ROADWAYS. IF TRAVELING ACROSS THE AREA SLOW DOWN
AND BE PREPARED FOR RAPIDLY CHANGING ROAD AND WEATHER CONDITIONS.
LAT...LON 4237 7953 4250 7935 4256 7916 4269 7906
4271 7899 4279 7887 4278 7849 4231 7848SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
124 PM EST WED DEC 31 2014
NYZ010>012-085-311945-
ERIE NY-GENESEE NY-WYOMING NY-
124 PM EST WED DEC 31 2014
...LAKE EFFECT SNOW WILL CONTINUE TO IMPACT THE AREA...
* AT 118 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LAKE EFFECT SNOW BAND CAPABLE OF PRODUCING SNOWFALL RATES OF 2 TO 3
INCHES PER HOUR...AND VISIBILITY NEAR ZERO AT TIMES. THIS LAKE
EFFECT SNOW BAND WAS LOCATED FROM STURGEON POINT TO HAMBURG TO
SOUTH WALES. THROUGH 3PM...THE BAND WILL SHIFT NORTH ACROSS
LACKAWANNA...WEST SENECA TO ALDEN. THE BAND IS EXPECTED
TO STEADILY MARCH NORTHWARD INTO THE HEART OF THE BUFFALO METRO
AREA BY LATE AFTERNOON.
* SOME LOCATIONS AFFECTED BY THE LAKE EFFECT SNOW BAND INCLUDE...
ANGOLA ON THE LAKE AND EVANS...
DERBY AND NORTH COLLINS...
EDEN...
LAKE VIEW AND LANGFORD...
HAMBURG AND NORTH BOSTON...
BLASDELL AND LACKAWANNA...
ORCHARD PARK AND WEST FALLS...
WEST SENECA AND SLOAN...
DEPEW...
DRIVING WITHIN THIS SNOW BAND WILL BE VERY DIFFICULT WITH SNOW
COVERED ROADS AND VERY POOR VISIBILITY. IF TRAVELING ACROSS THE AREA
ALLOW FOR PLENTY OF EXTRA TIME TO REACH YOUR DESTINATION.
IF YOU MUST TRAVEL...BE PREPARED BY HAVING AN EMERGENCY KIT...EXTRA
BLANKETS AND WARM CLOTHING IN THE EVENT THAT YOUR VEHICLE HAS
MECHANICAL PROBLEMS OR GETS STUCK. MAKE SURE YOU HAVE A FULLY CHARGED
CELL PHONE.
LAT...LON 4257 7914 4270 7905 4278 7886 4293 7892
4300 7903 4303 7903 4306 7890 4302 7884
4307 7880 4309 7873 4308 7847 4313 7847
4313 7790 4304 7795 4302 7790 4295 7791
4290 7796 4267 7796 4259 7801 4254 7909SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
156 PM EST WED DEC 31 2014
NYZ007-008-312000-
JEFFERSON NY-LEWIS NY-
156 PM EST WED DEC 31 2014
...LAKE EFFECT SNOW WILL CONTINUE TO IMPACT THE AREA...
* AT 149 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LAKE EFFECT SNOW BAND CAPABLE OF PRODUCING SNOWFALL RATES OF 2 TO 3
INCHES PER HOUR...AND VISIBILITY NEAR ZERO AT TIMES. THIS LAKE
EFFECT SNOW BAND WAS LOCATED IN CENTRAL JEFFERSON AND WESTERN
LEWIS COUNTIES MOVING NORTHEAST.
* SOME LOCATIONS AFFECTED BY THE LAKE EFFECT SNOW BAND INCLUDE...
BARNES CORNERS...
CALCIUM...
FORT DRUM...
CARTHAGE AND WEST CARTHAGE...
LOWVILLE...
INDIAN RIVER...
WATERTOWN...
COPENHAGEN...
THIS INCLUDES INTERSTATE 81 BETWEEN EXITS 39 AND 49.
DRIVING WITHIN THIS SNOW BAND WILL BE DIFFICULT AT TIMES WITH SNOW
COVERED AND SLIPPERY ROADWAYS. IF TRAVELING ACROSS THE AREA SLOW DOWN
AND BE PREPARED FOR RAPIDLY CHANGING ROAD AND WEATHER CONDITIONS.
DRIVING WITHIN THIS SNOW BAND WILL BE VERY DIFFICULT WITH SNOW
COVERED ROADS AND VERY POOR VISIBILITY. IF TRAVELING ACROSS THE AREA
ALLOW FOR PLENTY OF EXTRA TIME TO REACH YOUR DESTINATION.
IF YOU MUST TRAVEL...BE PREPARED BY HAVING AN EMERGENCY KIT...EXTRA
BLANKETS AND WARM CLOTHING IN THE EVENT THAT YOUR VEHICLE HAS
MECHANICAL PROBLEMS OR GETS STUCK. MAKE SURE YOU HAVE A FULLY CHARGED
CELL PHONE.
LAT...LON 4371 7622 4380 7624 4384 7632 4389 7627
4391 7621 4387 7621 4392 7614 4398 7622
4395 7627 4396 7629 4405 7631 4407 7638
4411 7638 4433 7567 4410 7516 4371 7512
SWThe national radar mosaic for the moment the first event began.
2 lake-effect snow. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New York in 2014Every state in 2014This day in weather historyWarnings in New York, December 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 553656, 553657.